# SDR SWAA2016092608179

- Difficulty date: August 23, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 43,438 hours, 29,285 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 53100024
- Condition: Cracked
- Location: Bs 500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FLOOR SUPPORT ATTACH ANGLE CRACKED AT BS 500C, STRINGER 26R.    R & R THE ATTACH ANGLE IAW SRM.
